MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 8IN (20 CM); CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 16 GA X 8IN (20 CM); CATHETER PERCUTANEOUS
Catalog Number CV-04301
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the extension line of four devices separated during intravenous infusion of iv fluids on four different horses in a veterinary clinic.The iv fluids were unable to be delivered intravenously into the horses' vein resulting in incomplete therapy.The incident did not cause any harm, injury or sustaining health consequences to the animals.The associated emdr report numbers are 3006425876-2025-00190, 3006425876-2025-00207, 3006425876-2025-00206 and 3006425876-2025-00205.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer returned one single-lumen midline catheter for analysis.Signs of use were observed on and within the returned catheter.Visual analysis revealed the extension line was separated adjacent to the juncture hub.Microscopic examination revealed the edges of the separation were rough and jagged, and a portion of the extension line remained within the juncture hub.The juncture hub was cross-sectioned to analyze the molding of the extension line within the juncture hub.The outer diameter of the line measured 0.094", which is within the specification limits of 0.093"-0.097" per extension line extrusion product drawing.The inner diameter of the extension line measured 0.058", which is within the specification limits of 0.055"-0.059" per extension line extrusion product drawing.Manufacturing was contacted as a part of this complaint investigation.They stated it is unknown whether the defect is related to the molding or the extrusion process; therefore, a non-conformance will be initiated to further investigate this issue.A device history record review was performed, and no relevant findings were identified.The instructions-for-use provided with this kit informs the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the customer report of a separated extension line was confirmed through complaint investigation of the returned sample.Visual and functional analysis revealed that the extension line was separated adjacent to the juncture hub, the edges of the separation were rough and jagged, and a portion of the extension line remained within the juncture hub.Despite this, the catheter passed all relevant dimensional requirements , and a device history record review revealed no relevant findings to suggest a manufacturing related issue.Based on these circumstances, manufacturing likely caused or contributed to this event.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend on reports of this nature.

Brand Name
ARROW CVC SET: 16 GA X 8IN (20 CM)
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21421911
Report Number3006425876-2025-00206
Device Sequence Number20829881
Product Code DQY
UDI-Device Identifier00801902105165
UDI-Public(01)00801902105165(11)221005(17)270228(10)71F22J3287(21)
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCV-04301
Device Lot Number71F22J3287
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown